Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

yasmin pill

Hi
I am on my 2nd pack of the pill. I should start my 7day pause on the 3rd jan...which happens to be my wedding day!
Need to know if there was a way not to get my period during these 7 days and until I start my 3rd pack of the pill?
Can I stop now....get my period and restart after 5 days for example? Or is there another pill that can keep me from bleeding? Thanks
2 Responses
Avatar universal
Any help?
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Sudden stopping of the pills can cause withdrawal bleeding and even breakthrough bleeding or spotting. To postpone the bleeding, you can start with another pack of birth control pills without taking any break in between. You can also postpone your periods by taking norethisterone which is often used to postpone a period. The dose is 5mg three times a day starting 3-4 days before a period is due. It can be continued for up to 2 weeks or so until you want to have a period.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.